Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on locally finite group algebras


Author: Daniel R. Farkas
Journal: Proc. Amer. Math. Soc. 48 (1975), 26-28
DOI: https://doi.org/10.1090/S0002-9939-1975-0360670-9
MathSciNet review: 0360670
Full-text PDF

Abstract | References | Additional Information

Abstract: We obtain an injectivity condition for group algebras which is equivalent to local finiteness.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360670-9
Keywords: Group algebra, injective, annihilator ideal, locally finite group
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society